Order

, Volume 7, Issue 1, pp 67–76

Completions of orthomodular lattices

  • Günter Bruns
  • Richard Greechie
  • John Harding
  • Michael Roddy
Article

DOI: 10.1007/BF00383174

Cite this article as:
Bruns, G., Greechie, R., Harding, J. et al. Order (1990) 7: 67. doi:10.1007/BF00383174

Abstract

If K is a variety of orthomodular lattices generated by a finite orthomodular lattice the MacNeille completion of every algebra in K again belongs to K.

AMS subject classification (1980)

06-XX

Key words

Orthomodular latticevariety of algebrasMacNeille completion

Copyright information

© Kluwer Academic Publishers 1990

Authors and Affiliations

  • Günter Bruns
    • 1
  • Richard Greechie
    • 2
  • John Harding
    • 3
  • Michael Roddy
    • 4
  1. 1.Department of MathematicsMcMaster UniversityHamiltonCanada
  2. 2.Department of MathematicsKansas State UniversityManhattanUSA
  3. 3.Department of MathematicsMcMaster UniversityHamiltonCanada
  4. 4.Department of MathematicsBrandon UniversityBrandonCanada